Pains in stomach when not taking pills for a day. Not sure if this could be from no dose. All addictions I have read about are consisting of 10 and more pills a day! My question is what does vicodin do to your organs on a lower dose? And can stomach pains accurwhen not taken over a day?
Yes, a person can be addicted to pain pills on fewer than 10 per day. If you are having the stomach pain, and stop the pills for one day, yes, that COULD be a sign of addiction/withdrawal although you say off and on for a year, so, it could be just a stomach problem. One of the first symptoms of withdrawal is leg pain and a restless feeling, coupled with insomia and fatigue. If you want to kinda trial and error whether you are becoming dependent/addicted google the COWS sheet and take the quiz every few hours, if you score goes up, that could signal addiction. COWS stands for Clinal Opiate Withdrawal Scale. Your liver is likely being stressed more by taking opiate often and your brain is getting used to not signaling it's natural system of the brain's own opiates. The stomach also has opiate receptor sites, and it to me was the second system to act up when I was in withdrawal. As small a dose as you are on, damage is occuring but not like when a person takes a much higher dose. If Vicodin has acetaminophen in it, that also hurts the liver when taken in high doses or for long periods of time. If you are adding alcohol, benzos, or muscle relaxers to the vicodin, you are further damaging organs. A person who only takes the dose you do would likely have mild withdrawal and it wouldn't go on for more than a few days to a couple of weeks.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 3 answers
Posted 9 Dec 2010 • 1 answer
Posted 10 Jan 2011 • 5 answers
Posted 21 Mar 2011 • 4 answers
Posted 26 Nov 2011 • 6 answers